×

Found 1,394 Documents (Results 1–100)

On the problem of solvability of nonlinear boundary value problems for shallow isotropic shells of Timoshenko type in isometric coordinates. (English. Russian original) Zbl 07868687

Russ. Math. 68, No. 1, 43-60 (2024); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2024, No. 1, 50-68 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On almost periodic trajectories of control systems with feedback in the form of sweeping processes. (English. Russian original) Zbl 1529.93046

Math. Notes 114, No. 1, 85-91 (2023); translation from Mat. Zametki 114, No. 1, 104-112 (2023).
PDFBibTeX XMLCite
Full Text: DOI

About the method for constructing external estimates of the limit controllability set for the linear discrete-time system with bounded control. (English. Russian original) Zbl 1521.93012

Autom. Remote Control 84, No. 2, 83-104 (2023); translation from Avtom. Telemekh. 2023, No. 2, 3-34 (2023).
MSC:  93B05 93C55 93C05
PDFBibTeX XMLCite
Full Text: DOI

Fixed point theory and variational principles in metric spaces. (English) Zbl 1528.54001

Cambridge: Cambridge University Press (ISBN 978-1-00-935145-4/hbk; 978-1-00-935143-0/ebook). xiv, 219 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Numerical construction of the transform of the kernel of the integral representation of the Poincaré-Steklov operator for an elastic strip. (English. Russian original) Zbl 1515.74009

Differ. Equ. 59, No. 1, 119-134 (2023); translation from Differ. Uravn. 59, No. 1, 115-129 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Approximate coincidence points for single-valued maps and Aubin continuous set-valued maps. (English) Zbl 1527.54048

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 217-240 (2022).
MSC:  54H25 54E40 54C60
PDFBibTeX XMLCite
Full Text: DOI

The problem of finding the kernels in the system of integro-differential Maxwell’s equations. (Russian. English summary) Zbl 1510.45008

Sib. Zh. Ind. Mat. 24, No. 2, 38-61 (2021); translation in J. Appl. Ind. Math. 15, No. 2, 190-211 (2021).
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software